# SDR FDEA201106212356

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Damaged
- Location: Bs 1650-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT BS 1650-1681 AT STR S17 TO S19 LT.  THERE ARE NUMEROUS   SCRATCHES WITH STICKER 4331, ALL BELOW THE L4 DOOR.  REPAIR CARRIED OUT AS PER E.A. F-5330-146481 PART 1. REPAIR IS CLASSIFIED AS MAJOR.
